W.Y.C. Chen, D.K. Du, Q.-H. Hou and L.H.Sun,
Congruences of multipartition functions modulo powers of primes,
Ramanujan J. 35 (2014) 1-19.

Cited by

  1. R. Bacher and P.D.L. Harpe, Conjugacy growth series of some infinitely generated groups, Int. Math. Res. Not. IMRN (5) (2018) 1532-1584.

  2. W.Y.C. Chen, L.H. Sun, R.-H. Wang and L. Zhang, Ramanujan-type congruences for overpartitions modulo 5, J. Number Theory 148 (2015) 62-72.

  3. A. Pascadi, Computer-assisted proofs of congruences for multipartitions and divisor function convolutions, based on methods of differential algebra, arXiv:1805.01103.

  4. D.Z. Tang, Congruences modulo powers of 5 for k-colored partitions, J. Number Theory 187 (2018) 198-214.